| Model Number |
VICM512.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).
Event or Problem Description
A facility representative reported that an implantable collamer lens (icl) became stuck in the cartridge.There was patient contact, but no patient injury.The lens was intraoperatively implanted, removed, and replaced for a replacement lens and the problem was resolved.Cause of the event was reported as the device.
Additional Manufacturer Narrative
Per current guidelines, the initial mdr is not applicable as this is not a reportable event.Claim# (b)(4).